Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On nonlinear desingularization


Authors: M. S. Berger and L. E. Fraenkel
Journal: Bull. Amer. Math. Soc. 2 (1980), 165-167
MSC (1970): Primary 39A15; Secondary 47D20
DOI: https://doi.org/10.1090/S0273-0979-1980-14704-7
MathSciNet review: 551754
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 39A15, 47D20

Retrieve articles in all journals with MSC (1970): 39A15, 47D20


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1980-14704-7